| Model Number |
ESBF3214C103E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fistula (1862); Unspecified Infection (1930)
| Date of Event |
10/07/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: this is a system report.The section d information is for the primary device, which was in use with the following: etlw1616c124e, serial/lot #: (b)(6), ubd: 25-jan-2023, udi#: (b)(4); product id: etlw1616c93e, serial/lot #: (b)(6), ubd: 30-aug-2023, udi#: (b)(6) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
An endurant iis stent graft system was implanted during the endovascular treatment of a ruptured abdominal aortic aneurysm.It was reported approximately 2 years post the index procedure, the patient presented emergently due to a graft infection from an ao rtoduodenal fistula.Open surgery was completed where the infected graft was explanted and replaced with a non-mdt stent graft.Per the physician the cause of the infection was anatomy related caused by an aortoduodenal fistula.No additional clinical sequelae were reported, and the patient will be monitored.
Additional Manufacturer Narrative
B5; additional information received : it was confirmed all endurant stent grafts were explanted.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.